# SDR DALA2016111608838

- Difficulty date: November 9, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 65,050 hours, 47,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE DOOR CUTOUT SKIN & DOUBLER CORRODED REPAIR.  REPAIRED IAW ER/A.
